# SDR P2EA00181

- Difficulty date: April 28, 2000
- Submitted: August 16, 2000
- Operation: Air carrier
- Aircraft: N209US
- Make and model: Boeing 737222
- Aircraft serial: 19548
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Part number: 65554792
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK, FOUND THE R-2 DOOR UPPER GATE SKIN WITH CRACK 1 INCH IN LENGTH, .001 INCH WIDE.  REPLACED THE R-2 DOOR UPPER GATE IAW BOEING MM 52-41-11.  (M)
